# SDR BIER970044

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27508
- Make and model: Piper PA-31-350
- Aircraft serial: 317852031
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 4007514
- Condition: Cracked
- Location: Lt Elevator
- Part time: 6,128 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT COMPLIANCE WITH PIPER SB 998, FOUND LEFT ELEVATOR SPAR CRACKED AT OUTBOARD INSPECTION POINT.  SUBMITTER STATES HAVE FOUND CRACKED SPARS ON TWO OF TWO AIRCRAFT INSPECTED.
